# SDR SWI2025F01696

- Difficulty date: August 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 1015, S26L - 25L.  REMOVED AND REPLACED DAMAGED FRAME SECTION IAW SRM 53-00-06-201-001-A03, FIG. 53-00-06-991-877 , DWG. MM670-36062, REV. E, & DWG MM670-35007, REV W.
